# SDR CA021125012

- Difficulty date: November 25, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,686 hours
- Engine: Pwa PT6A21
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 9091010017
- Condition: Cracked
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE RT ENGINE COWL WAS REMOVED AND THE FLEXIBLE TUBE THAT DELIVERS EXHAUST AIR TO HEAT THE ENGINE COWL INTAKE WAS DISCOVERED TO BE CRACKED. THE CRACK EXTENDED APPROXI MATELY 1/3 OF THE CIRCUMFERENCE OF THE TUBE.
